# SDR SWAA2022021508198

- Difficulty date: June 17, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA BETWEEN STA 312 AND 328 INTERCOSTAL AT RBL 31 IS CRACKED/ BROKEN / REMOVED AND REPLACED PASSENGER CABIN FWD WET AREA BETWEEN STA 312 AND 328 INTERCOSTAL AT RBL 31. I/A/W BOEING DWG 141A5400 REV -. 737-700 SRM 51-40-02-0G-0; AND 737 AMM 51-21-91-620-802
